# SDR ASAA1057376

- Difficulty date: February 11, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 13,849 hours, 3,987 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Paint
- Part number: 3370051180
- Condition: Missing
- Location: Nr 2 Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FRONT SPINNER CONE FOUND MISSING PAINT, MORE THAN 20 PERCENT.  REPLACED NR 2 ENG SPINNER CONE FRONT, REF MM 72 21 01 000 801 F00 72 21 01 400 800 F00.
